# SDR HEEA966940

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Output Shaft
- Part number: 4619311022
- Condition: Paint Peel
- Location: T/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTPUT SHAFT PAINT IS PEELING.
